advertisement
Question
Posted by: D J | 2008/01/27

Severe har loss.


56jr old. Problem Hair loss.

Not alopaecia, actual hair loss from the root all over.

Medication used: Eltroxin0,15mg
Premarin 0,625mg
please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear DJ

Thank you for visiting health24.com.

The medication that you are currently using is not the cause for your hair loss. The condition Hypo-thyroidism can cause hair loss. I therefore, suggest that you have your T4 thyroid levels tested. It also possible that you have a skin disease. A biopsy of the scalp will rule this possibility out.

Kind regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: D J | 2008/01/27


Please advise who i should consult for my problem.

Thankyou.

Reply to D J
Posted by: D J | 2008/01/27


Please Advise the best person i should consult.

Dermatologist or ????

Reply to D J

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement